Uniform asymptotic properties of a nonparametric regression estimator of conditional tails

Yuri Goegebeur, Armelle Guillou, Gilles Stupfler

Research output: Contribution to journalJournal articleResearchpeer-review

35 Downloads (Pure)
Original languageEnglish
JournalAnnales de l'Institut Henri Poincaré, Probabilités et Statistiques
Volume51
Issue number3
Pages (from-to)1190-1213
ISSN0246-0203
DOIs
Publication statusPublished - 2015

Cite this

@article{278ff23709c74be4a0a3e8c43f844eba,
title = "Uniform asymptotic properties of a nonparametric regression estimator of conditional tails",
author = "Yuri Goegebeur and Armelle Guillou and Gilles Stupfler",
year = "2015",
doi = "10.1214/14-AIHP624",
language = "English",
volume = "51",
pages = "1190--1213",
journal = "Annales de l'Institut Henri Poincar{\'e}, Probabilit{\'e}s et Statistiques",
issn = "0246-0203",
publisher = "Institute of Mathematical Statistics",
number = "3",

}

Uniform asymptotic properties of a nonparametric regression estimator of conditional tails. / Goegebeur, Yuri; Guillou, Armelle; Stupfler, Gilles.

In: Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Vol. 51, No. 3, 2015, p. 1190-1213.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Uniform asymptotic properties of a nonparametric regression estimator of conditional tails

AU - Goegebeur, Yuri

AU - Guillou, Armelle

AU - Stupfler, Gilles

PY - 2015

Y1 - 2015

U2 - 10.1214/14-AIHP624

DO - 10.1214/14-AIHP624

M3 - Journal article

VL - 51

SP - 1190

EP - 1213

JO - Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

JF - Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

SN - 0246-0203

IS - 3

ER -